MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 201-D
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, gender, weight, race, and ethnicity were not provided.Based on complaint information, the device remains implanted and is thus not available for evaluation.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Coil migration or compaction are known potential adverse events associated stent-assisted endovascular coil embolization with the use of the pulserider anrd in the intracranial arteries and are listed in the ifu as such.Aneurysm recanalization is a condition potentially requiring additional intervention or retreatment or can be reasonably expected to result in medical or surgical intervention, including hospitalization.Currently there is no medical evidence to indicate that the reported event was related to the pulserider aneurysm neck reconstruction device.There was no alleged device defect or quality issue reported during the procedure.However, with the information presently available we cannot exclude that the pulserider anrd failed to maintain the coils within the confines of the target aneurysm which could ultimately have led or contributed to the aneurysm recanalization.Since the actual severity of the event is not clear from the information provided, and the relationship of the pulserider to the reported event cannot be excluded, the event will be conservatively reported to the fda with the classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The event was reported via a post-market study (pms), the 49-year-old patient underwent a pulserider-assisted endovascular coil embolization procedure to treat an unruptured aneurysm located in the middle portion of the anterior communicating artery (acoma) using a pulserider t shape, 8mm , 2.7 ¿ 3.5mm aneurysm neck reconstruction device (anrd) (201d / lot# unknown) on (b)(6) 2022.The dimensions of the target aneurysm are as follows: height 11.3mm, maximum aneurysm diameter 13.1mm, dome width 12.9mm, neck diameter 6.4mm, dome to neck ratio 2.The parent vessel diameter was 2.7mm, the (2) branching vessel diameter was 2.2mm and (3) branching vessel diameter was 1.8mm.The pulserider anrd was delivered via a prowler select plus microcatheter (catalog / lot# unknown) and successfully implanted in a hybrid orientation with one of the wings inside the aneurysm.The coil mass was successfully maintained and the procedure was completed.It was not known if a continuous flush was maintained through the microcatheter.On 31-jan-2023, a ¿migration / deviation / insufficient embolization of embolic coils occurred.¿ there was a recurrence of aneurysm due to coil compaction.There was no negative impact on the patient.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 08-mar-2023.[additional information]: on 08-mar-2023, limited responses to additional information request as related to this adverse event was received.The information indicated that there is no specific study name for this post-market study (pms), ¿because this is for good post-marketing study practice, which is regulatory requirement of shonin process.¿ the correct size of the pulserider device was selected based on the instructions for use (ifu).The lot number of the pulserider is not known.Physician name address and phone number was provided.E.1: initial reporter phone: (b)(6).The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PULSERIDER T, 3MM, 8MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key16419657
Report Number3008114965-2023-00119
Device Sequence Number20255366
Product Code NJE
UDI-Device Identifier00859030005154
UDI-Public00859030005154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201-D
Device Catalogue Number201D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age49 YR
Patient SexUnknown